Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A characterization of the cutpoint-order on a tree


Author: Shwu-yeng T. Lin
Journal: Trans. Amer. Math. Soc. 124 (1966), 552-557
MSC: Primary 54.55
DOI: https://doi.org/10.1090/S0002-9947-1966-0199847-3
MathSciNet review: 0199847
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. W. Anderson and L. E. Ward., Jr. One-dimensional topological semilattices, Illinois J. Math. 5 (1961), 182-186. MR 0120314 (22:11069)
  • [2] K. Borsuk, Über die Abbildungen der metrischen kompakten Räume auf die Kreislinie, Fund. Math. 20 (1933), 224-231.
  • [3] E. Čech, Sur les continus Péaniens unicohérents, Fund. Math. 20 (1933), 232-243.
  • [4] H. Cohen, A cohomological definition of dimension for locally compact Hausdorff spaces, Duke Math. J. 21 (1954), 209-224. MR 0066637 (16:609b)
  • [5] T. Rado and P. V. Reichelderfer, Continuous transformations in analysis, Springer, Berlin, 1955. MR 0079620 (18:115c)
  • [6] E. H. Spainer, Cohomology theory for general spaces, Ann. of Math. (2) 49 (1948), 407-427. MR 0024621 (9:523d)
  • [7] A. D. Wallace,, A fixed point theorem, Bull. Amer. Math. Soc. 51 (1945), 613-616. MR 0012221 (6:278a)
  • [8] -, The map excision theorem, Duke Math. J. 19 (1952), 177-182. MR 0046646 (13:765e)
  • [9] -, Cohomology, dimension and mobs, Summa Brasil. Math. 3 (1953), 43-55. MR 0058206 (15:336f)
  • [10] A.D. Wallace, Acyclicity of compact connected semigroups, Fund. Math. 50 (1961), 99-105. MR 0132533 (24:A2373)
  • [11] -, Relations on topological spaces, Proc. Sympos. on General Topology and its Relations to Modern Analysis and Algebra, pp. 356-360, Prague, 1961.
  • [12] -, Algebraic topology, Lecture Notes, Univ. of Florida, Gainesville, Fla., 1964.
  • [13] L. E. Ward, Jr., Partially ordered topological spaces, Proc. Amer. Math. Soc. 5 (1954), 144-161. MR 0063016 (16:59b)
  • [14] -, A note on dendrites and trees, Proc. Amer. Math. Soc. 5 (1954), 992-994. MR 0071759 (17:180c)
  • [15] -, Mobs, trees, fixed points, Proc. Amer. Math. Soc. 8 (1957), 798-804. MR 0097036 (20:3516)
  • [16] G. T. Whyburn, Analytic topology, Amer. Math. Soc. Colloq. Publ. Vol. 38, Amer. Math. Soc., Providence, R. I., 1942. MR 0007095 (4:86b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.55

Retrieve articles in all journals with MSC: 54.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0199847-3
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society